Advanced Search
MyIDEAS: Login to save this article or follow this journal

Shapley-like values for interval bankruptcy games

Contents:

Author Info

  • Dinko Dimitrov

    ()
    (CentER and Department of Econometrics and Operations Research, Tilburg University, The Netherlands)

  • Stef Tijs

    ()
    (CentER and Department of Econometrics and Operations Research, Tilburg University, The Netherlands)

  • Rodica Branzei

    ()
    (Faculty of Computer Science, Alexandru Ioan Cuza University, Iasi, Romania)

Abstract

In this paper interval bankruptcy games arising from bankruptcy situations with interval claims are introduced. For this class of cooperative games two (marginal-based) Shapley-like values are considered and the relation between them is studied.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.accessecon.com/pubs/EB/2003/Volume3/EB-03C70012A.pdf
Download Restriction: no

Bibliographic Info

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 3 (2003)
Issue (Month): 9 ()
Pages: 1-8

as in new window
Handle: RePEc:ebl:ecbull:eb-03c70012

Contact details of provider:

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2000. "On Three Shapley-Like Solutions for Cooperative Games with Random Payoffs," Discussion Paper, Tilburg University, Center for Economic Research 2000-73, Tilburg University, Center for Economic Research.
  2. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, Elsevier, vol. 36(2), pages 195-213, August.
  3. Brânzei, R. & Dimitrov, D.A. & Pickl, S. & Tijs, S.H., 2004. "How to cope with division problems under interval uncertainty of claims?," Open Access publications from Tilburg University urn:nbn:nl:ui:12-140855, Tilburg University.
  4. Guillermo Owen, 1972. "Multilinear Extensions of Games," Management Science, INFORMS, INFORMS, vol. 18(5-Part-2), pages 64-79, January.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).
  2. Alparslan-Gok, S.Z. & Brânzei, R. & Tijs, S.H., 2008. "Big Boss Interval Games," Discussion Paper, Tilburg University, Center for Economic Research 2008-47, Tilburg University, Center for Economic Research.
  3. Gerhard-Wilhelm Weber & Erik Kropat & Basak Akteke-Öztürk & Zafer-Korcan Görgülü, 2009. "A survey on OR and mathematical methods applied on gene-environment networks," Central European Journal of Operations Research, Springer, Springer, vol. 17(3), pages 315-341, September.
  4. repec:ebl:ecbull:v:3:y:2008:i:56:p:1-10 is not listed on IDEAS
  5. Luisa Carente & Balbina Casas-Mendez & Ignacio Carcia-Jurado & Anne van den Nouweland, 2007. "The Truncated Core for Games with Limited Aspirations," Department of Economics - Working Papers Series, The University of Melbourne 1010, The University of Melbourne.
  6. Moretti, S. & Alparslan-Gok, S.Z. & Brânzei, R. & Tijs, S.H., 2008. "Connection Situations under Uncertainty," Discussion Paper, Tilburg University, Center for Economic Research 2008-64, Tilburg University, Center for Economic Research.
  7. Luisa Carpente & Balbina Casas-Méndez & Ignacio García-Jurado & Anne Nouweland, 2008. "Coalitional Interval Games for Strategic Games in Which Players Cooperate," Theory and Decision, Springer, Springer, vol. 65(3), pages 253-269, November.
  8. Alparslan Gök, S.Z. & Branzei, O. & Branzei, R. & Tijs, S., 2011. "Set-valued solution concepts using interval-type payoffs for interval games," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 621-626.
  9. Theo Driessen & Dongshuang Hou & Aymeric Lardon, 2011. "Stackelberg oligopoly TU-games: characterization of the core and 1-concavity of the dual game," Working Papers, HAL halshs-00610840, HAL.
  10. Li, Deng-Feng, 2011. "Linear programming approach to solve interval-valued matrix games," Omega, Elsevier, Elsevier, vol. 39(6), pages 655-666, December.
  11. Rodica Branzei & Marco Dall'Aglio & Stef H. Tijs, 2013. "On Bankruptcy Game Theoretic Interval Rules," Papers 1301.3096, arXiv.org.
  12. Rodica Branzei & Sirma Zeynep Alparslan Gok, 2008. "Bankruptcy problems with interval uncertainty," Economics Bulletin, AccessEcon, vol. 3(56), pages 1-10.
  13. Helga Habis & P. Herings, 2013. "Stochastic bankruptcy games," International Journal of Game Theory, Springer, Springer, vol. 42(4), pages 973-988, November.
  14. Yan-an Hwang & Ming-chuan Chen, 2012. "A new axiomatization of the Shapley value under interval uncertainty," Economics Bulletin, AccessEcon, vol. 32(1), pages 799-810.
  15. S. Alparslan-Gök & Silvia Miquel & Stef Tijs, 2009. "Cooperation under interval uncertainty," Computational Statistics, Springer, Springer, vol. 69(1), pages 99-109, March.
  16. Brânzei, R. & Dall'Aglio, M. & Tijs, S.H., 2008. "Interval Game Theoretic Division Rules," Discussion Paper, Tilburg University, Center for Economic Research 2008-97, Tilburg University, Center for Economic Research.
  17. G.-W. Weber & P. Taylan & S. Alparslan-Gök & S. Özöğür-Akyüz & B. Akteke-Öztürk, 2008. "Optimization of gene-environment networks in the presence of errors and uncertainty with Chebychev approximation," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, Springer, vol. 16(2), pages 284-318, December.
  18. Alparslan-Gok, S.Z. & Brânzei, R. & Tijs, S.H., 2008. "Cores and Stable Sets for Interval-Valued Games," Discussion Paper, Tilburg University, Center for Economic Research 2008-17, Tilburg University, Center for Economic Research.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-03c70012. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.